# SDR SWIA201333687

- Difficulty date: May 26, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,638 hours, 37,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CHAFED UPPER CENTER.  C-CHECK BLENDED OUT CHAFING DAMAGE ON UPPER CENTER OUTSIDE SKIN OF CARGO DOOR IAW REO.
